Pacific Journal of Mathematics

Mosaics of metric continua and of quasi-Peano spaces.

Lorraine D. Lavallee

Article information

Source
Pacific J. Math., Volume 14, Number 4 (1964), 1327-1333.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033805

Mathematical Reviews number (MathSciNet)
MR0169213

Zentralblatt MATH identifier
0279.54003

Subjects
Primary: 54.55

Citation

Lavallee, Lorraine D. Mosaics of metric continua and of quasi-Peano spaces. Pacific J. Math. 14 (1964), no. 4, 1327--1333. https://projecteuclid.org/euclid.pjm/1103033805


Export citation

References

  • [1] W. F. Davison, Mosaics, thesis submitted to the University of Virginia, (1956).
  • [2] W. F. Davison, Mosaics of compact metric spaces, Trans. Am. Math. Soc, 91 (1959), 525- 546.
  • [3] D. W. Hall and C. L. Spencer, ElementaryTopology, Wiley, 1955.
  • [4] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, 1961.
  • [5] J. Nagata, On a necessary and sufficient condition of metrizahility, J. Inst. Polytech. Osaka City Univ., 1 (1950), 93-100.
  • [6] M. H. A. Newman, Elements of the Topology of Plane Sets of Points, Cambridge Univ. Press, 1951.